# SDR HEEA0011783

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Defective
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MANT MOMENT INDICATOR LIGHT FLICKERS.
